# SDR AALA201908199018

- Difficulty date: August 19, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 54,921 hours, 32,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2951
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 62,541 hours, 23,792 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: NINE EMERGENCY CABIN LH SEAT LIGHTS INOPERATIVE. FOUND LT SIDE POWER SUPPLY CABIN EMERGENCY UNIT FAULT. REMOVED AND REPLACED POWER SUPPLY UNIT IAW AMM 33-50-00 OPS CKS NORMAL.
